# SDR DALA2017111708259

- Difficulty date: November 16, 2017
- Submitted: November 27, 2017
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 90,974 hours, 13,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING AT 30B IS INOPERATIVE. SECURED EMERGENCY SEAT LIGHT. SYSTEM OPERATION IS NORMAL.
